# SDR EIA2007002

- Difficulty date: January 9, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 100,854 hours, 23,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 611
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ON DOOR 5L INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW MM33-51-00 PG 501, CHECKED NORMAL.
